Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Mark A. Stern    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Cherkis, SA; Larrain-Hubach, A; Stern, M, Instantons on multi-Taub-NUT Spaces I: Asymptotic Form and Index Theorem, Journal of Differential Geometry (December, 2019), International Press  [abs]
  2. Cerbo, LFD; Stern, M, Price Inequalities and Betti Number Growth on Manifolds without Conjugate Points, Communications in Analysis and Geometry (August, 2019), International Press  [abs]
  3. Lipnowski, M; Stern, M, Geometry of the Smallest 1-form Laplacian Eigenvalue on Hyperbolic Manifolds, Geometrical and Functional Analysis Gafa, vol. 28 no. 6 (December, 2018), pp. 1717-1755, Springer Nature [doi]  [abs]
  4. Stern, M, "Nonlinear Harmonic Forms and Indefinite Bochner Formulas " in Hodge Theory and L^2-Analysis, vol. 39 (2017), Higher Education Press
  5. Stern, MA; Charbonneau, B, Asymptotic Hodge Theory of Vector Bundles, Communications in Analysis and Geometry, vol. 23 no. 3 (December, 2015), pp. 559-609, International Press
  6. Stern, M, $C^{\infty}$ Stability, Canonical Maps, and Discrete Dynamics (October, 2014) (arXiv:1410.8851.)  [abs]
  7. Degeratu, A; Stern, M, Witten Spinors on Nonspin Manifolds, Communications in Mathematical Physics, vol. 324 no. 2 (2013), pp. 301-350, Springer Nature, ISSN 0010-3616 [DG/1112.0194], [0194], [doi]  [abs]
  8. Melnikov, I; Quigley, C; Sethi, S; Stern, M, Target spaces from chiral gauge theories, Journal of High Energy Physics, vol. 2013 no. 2 (2013), pp. 1-56, Springer Nature, ISSN 1126-6708 [1212], [doi]  [abs]
  9. Quigley, C; Sethi, S; Stern, M, Novel branches of (0, 2) theories, Journal of High Energy Physics, vol. 2012 no. 9 (September, 2012), Springer Science and Business Media LLC, ISSN 1029-8479 [3228], [doi]  [abs]
  10. Quigley, C; Sethi, S; Stern, M, Novel branches of (0, 2) theories, Journal of High Energy Physics, vol. 2012 no. 9 (January, 2012) [doi]  [abs]
  11. Stern, MA, Geometry of Stable Yang Mills Connections, in Advances in Geometric Analysis (2012), International Pressof Boston Incorporated, ISBN 1571462481  [abs]
  12. Stern, M, Geometry of minimal energy Yang-Mills connections, Journal of Differential Geometry, vol. 86 no. 1 (2010), pp. 163-188, International Press of Boston, ISSN 0022-040X [arXiv:0808.0667], [doi]  [abs]
  13. Stern, M, Fixed point theorems from a de Rham perspective, Asian Journal of Mathematics, vol. 13 no. 1 (January, 2009), pp. 065-088, ISSN 1093-6106 [doi]
  14. STERN, M, B FIELDS FROM A LUDDITE PERSPECTIVE, in Proceedings of 3rd International Symposium on Quantum Theory and Symmetries (QTS3), Quantum Theory and Symmetries (October, 2004), World Scientific [doi]
  15. Paban, S; Sethi, S; Stern, M, I. Non-commutativity and supersymmetry, Journal of High Energy Physics, vol. 6 no. 3 (March, 2002), pp. 183-200  [abs]
  16. Paban, S; Sethi, S; Stern, M, Non-commutativity and Supersymmetry, Journal of High Energy Physics, vol. 2002 no. 03 (March, 2002), pp. 012-012, Springer Science and Business Media LLC [0201259], [doi]
  17. Stern, MA, Quantum Mechanical Mirror Symmetry, D Branes, and B fields, Eprint (2002) [02091292]
  18. Britto-Pacumio, R; Maloney, A; Strominger, A; Stern, M, Spinning bound states of two and three black holes, Journal of High Energy Physics, vol. 5 no. 11 (January, 2001), pp. 1-19, ISSN 1029-8479 [hep-th/0106099], [doi]  [abs]
  19. Pardon, W; Stern, M, Pure hodge structure on the L2-cohomology of varieties with isolated singularities, Journal Fur Die Reine Und Angewandte Mathematik, vol. 533 (2001), pp. 55-80
  20. Stern, M; Yi, P, Counting Yang-Mills dyons with index theorems, Physical Review D, vol. 62 no. 12 (December, 2000), pp. 1-15, ISSN 0556-2821 [hep-th/0005275], [doi]  [abs]
  21. Sethi, S; Stern, M, The structure of the D0-D4 bound state, Nuclear Physics B, vol. 578 no. 1-2 (July, 2000), pp. 163-198, Elsevier BV [hep-th/0002131], [doi]  [abs]
  22. Sethi, S; Stern, M, Invariance theorems for supersymmetric Yang-Mills theories, Advances in Theoretical and Mathematical Physics, vol. 4 no. 2 (January, 2000), pp. 1-12, ISSN 1095-0761 [hep-th/0001189], [doi]  [abs]
  23. Paban, S; Sethi, S; Stern, M, Summing up instantons in three-dimensional Yang-Mills theories, Advances in Theoretical and Mathematical Physics, vol. 3 no. 2 (January, 1999), pp. 1-18, ISSN 1095-0761 [doi]  [abs]
  24. Paban, S; Sethi, S; Stern, M, Constraints from extended supersymmetry in quantum mechanics, Nuclear Physics B, vol. 534 no. 1-2 (November, 1998), pp. 137-154, Elsevier BV [doi]  [abs]
  25. Sethi, S; Stern, M, D-brane bound states redux, Communications in Mathematical Physics, vol. 194 no. 3 (1998), pp. 675-705, Springer Nature [doi]  [abs]
  26. Sethi, S; Stern, M, A comment on the spectrum of H-monopoles, Physics Letters B, vol. 398 no. 1-2 (April, 1997), pp. 47-51, Elsevier BV [doi]  [abs]
  27. Sethi, S; Stern, M; Zaslow, E, Monopole and dyon bound states in N = 2 supersymmetric Yang-Mills theories, Nuclear Physics B, vol. 457 no. 3 (December, 1995), pp. 484-510, Elsevier BV, ISSN 0550-3213 [doi]  [abs]
  28. Stern, M, Lefschetz formulae for arithmetic varieties, Inventiones Mathematicae, vol. 115 no. 1 (December, 1994), pp. 241-296, Springer Nature, ISSN 0020-9910 [doi]
  29. Stern, M, Index theory for certain complete kähler manifolds, Journal of Differential Geometry, vol. 37 no. 3 (January, 1993), pp. 467-503, International Press of Boston [doi]
  30. Saper, L; Stern, M, Appendix to: On the shape of the contribution of a fixed point on the boundary. The case of Q-rank one, by M. Rapoport, in The zeta functions of Picard modular surfaces based on lectures delivered at a CRM Workshop in the spring of 1988, edited by Langlands, R; Ramakrishnan, D (1992), pp. 489-491, Centre De Recherches Mathématiques
  31. Pardon, WL; Stern, MA, L2 -∂-cohomology of complex projective varieties, Journal of the American Mathematical Society, vol. 4 no. 3 (January, 1991), pp. 603-621, American Mathematical Society (AMS) [doi]
  32. SAPER, L; STERN, M, L2-COHOMOLOGY OF ARITHMETIC VARIETIES, Annals of Mathematics, vol. 132 no. 1 (July, 1990), pp. 1-69, JSTOR [doi]
  33. Stern, M, Eta invariants and Hermitian locally symmetric spaces, Journal of Differential Geometry, vol. 31 no. 3 (January, 1990), pp. 771-789, International Press of Boston [doi]
  34. Stern, M, L2-index theorems on locally symmetric spaces, Inventiones Mathematicae, vol. 96 no. 2 (June, 1989), pp. 231-282, Springer Nature, ISSN 0020-9910 [doi]
  35. Saper, L; Stern, M, L²-cohomology of arithmetic varieties, Proceedings of the National Academy of Sciences of the United States of America, vol. 84 no. 16 (August, 1987), pp. 5516-5519 [doi]  [abs]
  36. Bill Pardon, Mark A Stern, Pure Hodge structures on the L2-cohomology of varieties with isolated singularities., J. Reine Angew. Math. 533 (2001) 55-80.
  37. Sonia Paban, Savdeep Sethi, and Mark A. Stern, Summing Instantons in 3 dimensional Yang-Mills theories, Adv. Theor. Math. Phys, vol. 3, (1999). [hep-th/9808119]  [abs]
  38. S. Paban, S. Sethi, Mark A Stern, Supersymmetry and higher derivative terms in the effective action of Yang-Mills, J. High Energy Physics. 06:12 (1998)
  39. Mark A. Stern, L^2-Cohomology and index theory of noncompact manifolds, Proceedings of Symposia in Pure Math. 54 (1993), 559-575
  40. L. Saper, Mark A. Stern, Appendix to an article of Rapaport, Zeta functions of Picard Modular Varieties, R.P. Langlands and D. Ramakrishnan ed. CRM, Montreal (1992)
  41. L. Saper and Mark A. Stern, L^2 cohomology of arithmetic varieties, Annals of Math. 132 (1990), 1-69
  42. Mark A. Stern, L^2 index theorems on locally symmetric spaces, Inventiones 96 (1989), 231-282
  43. L.Saper and Mark A. Stern, L^2 cohomology of arithmetic varieties, Proc. Natl. Acad. Sci. 84 (1987), 5516-5519
  44. Mark A. Stern, L^2 index theorems on warped products, Thesis, Princeton University, 1984

Preprints

  1. Mark Stern, Nonlinear Harmonic Forms and an Exotic Bochner Formula (2014) (arXiv:1411.0144.)
  2. M.A. Stern, Spectral asymmetry for manifolds of special holonomy (2009)
  3. M.A. Stern, Mechanical B fields and D branes (2003) [hep-th /0310020]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320